Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 41 year old male and I would like if someone could help me with some information.
You see, these last couple of months I have very serious problems with my heartburn. I really don’t know what could cause it but I know that it is making my life very difficult.
I tried to drink milk to reduce the stomach acid but it was helpful only first couple of weeks.
Then I remembered that my father had the same problems and that he drank some medication called Protonix. So I was wondering could I use it!

Loading...


Well, of course that you can use it but I hope you don’t think starting with a drug without consulting your doctor first.
Anyway, this is one of the best medications that blocks the production of stomach acid.
I'm saying this because it is highly effective and if I understood right, in most patients, stomach acid secretion drops 85 to 95 percent after only few days of treatment.
There are some side effects that could occur if you're planning to use it such as diarrhea, headache, abdominal pain, burping, gas, nausea, vomiting. Contact your gastrologist!
Reply

Loading...